A 25-year-old female asked:
Lansoprazole makes my left upper abdomen feels less painful. pain caused by a herbal 3 months ago.but still feeling chills almost like fever.wht wrong?
1 doctor answer • 2 doctors weighed in
Specializes in Family Medicine
Multifactorial: PPIs e.g. Lansoprazole make the stomach feel better by preventive the mechanism of acid production; however, there are a variety of reasons for the symptoms. Usually, when associated with fever/chill-like feeling, it could be an infection. Therefore, it is best to get this thoroughly checked.
Created for people with ongoing healthcare needs but benefits everyone.
4.1k viewsReviewed >2 years ago
Last updated Oct 16, 2014
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $19/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.